| Catalog Number |
02.12.E0412FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Medical device site infection (4845)
| Date of Event |
07/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 12 days from the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 02 aug 2024 lot 2310262: (b)(4) items manufactured and released on 05-jun-2023.Expiration date: 2028-05-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar.